MathSciNet Relay Station
MathSciNet bibliographic data
MR891637 (88g:35190) 35R10 (35B40 35K55)
Schaaf, Klaus W. Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations. Trans. Amer. Math. Soc. 302 (1987), no. 2, 587–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement